La loi des grands nombres de Prokhorov dans les espaces de type p
Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 4, p. 561-574
@article{AIHPB_1987__23_4_561_0,
     author = {Alt, Jean-Christian},
     title = {La loi des grands nombres de Prokhorov dans les espaces de type $p$},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {4},
     year = {1987},
     pages = {561-574},
     zbl = {0645.60010},
     mrnumber = {928003},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1987__23_4_561_0}
}
Alt, Jean-Christian. La loi des grands nombres de Prokhorov dans les espaces de type $p$. Annales de l'I.H.P. Probabilités et statistiques, Volume 23 (1987) no. 4, pp. 561-574. http://www.numdam.org/item/AIHPB_1987__23_4_561_0/

[1] A. De Acosta, Inequalities for B Valued Random Vectors with Applications to the Strong Law of Large Numbers, Ann. Probability, vol. 9, 1981, p. 157-161. | MR 606806 | Zbl 0449.60002

[2] X. Fernique, Régularité des trajectoires des fonctions aléatoires gaussiennes, Lecture Notes in Math., n° 480, 1975, p. 1-96, Springer, Berlin. | MR 413238 | Zbl 0331.60025

[3] B. Heinkel, Une extension de la loi des grands nombres de Prokhorov, Z. Wahr. verw. Gebiete, vol. 67, 1984, p. 349-362. | MR 762086 | Zbl 0535.60011

[4] B. Heinkel, An Application of a Martingale Inequality of Dubins and Freedman to the Law of Large Numbers in Banach Spaces, Lecture Notes in Math., vol. 1193, 1986, p. 29-43, Springer, Berlin. | MR 855850 | Zbl 0594.60008

[5] J. Kuelbs et J. Zinn, Some Stability Results for Vector Valued Random Variables, Ann. Probability, vol. 7, 1979, p. 75-84. | MR 515814 | Zbl 0399.60007

[6] M. Ledoux, Gaussian Randomisation and the Law of the Iterated Logarithm in Type 2 Banach Spaces, Preprint, 1985. | MR 791100

[7] Y. Prokhorov, Some Remarks on the Srong Law of Large Numbers, Th. Prob. Appl., vol. 4, 1959, p. 204-208. | MR 121858 | Zbl 0089.13903

[8] W.F. Stout, Almost Sure Convergence, Academic Press, New York, 1974. | MR 455094 | Zbl 0321.60022